Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Tube to annulus-an exact nonlinear membrane solution


Author: Chien-Heng Wu
Journal: Quart. Appl. Math. 27 (1970), 489-496
DOI: https://doi.org/10.1090/qam/99810
MathSciNet review: QAM99810
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/qam/99810
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society